MathSciNet Relay Station
MathSciNet bibliographic data
MR1446615 17B37 (17B10)
Frenkel, Igor B.; Khovanov, Mikhail G. Canonical bases in tensor products and graphical calculus for $U_q({\germ s}{\germ l}_2)$. Duke Math. J. 87 (1997), no. 3, 409–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement